RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 6  


Solenoidal representations and the homology of hyperbolic attractors of diffeomorphisms of surfaces
A. Yu. Zhirov
3
$\mathscr H$-bijections of groups and $\mathscr H_R$-isomorphisms of group rings
D. N. Ivanov
27
Attractors of approximations to non-autonomous evolution equations
V. M. Ipatova
47
The fundamental principle for invariant subspaces of analytic functions. II
I. F. Krasichkov-Ternovskii
57
Diagonalization of operators over continuous fields of $C^*$-algebras
V. M. Manuilov
99
Growth of polynilpotent varieties of Lie algebras and rapidly growing entire functions
V. M. Petrogradsky
119
Homology properties of the sets of solutions to ordinary
V. V. Filippov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019